# SDR SCNA20160222031

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 30,676 hours, 12,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMP SEAT SMOKE GOGGLES CRACKED, OBSERVER SEAT.  PLACED OBESERVER SEAT ON MEL.  REPLACED OBSERVERS SMOKE GOGGLES, THIS CLEARS MEL.  MAINTENANCE NOTIFIED.
